# SDR USAA920071142

- Difficulty date: November 10, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 30,483 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - BC6, CORROSION ON CABIN FLOOR SUPPORT, BS 3158/FR 66 - BS 3257/FR 68.  REPLACED CABIN FLOOR SUPPORT, BS 3158/FR 66 - BS 3257/FR 68 IAW A320 SRM 51-72-11.
